Monday, July 7, 2014

Prednisone and other fun stuff.............

I have read so many things about steroids and the whole mess you up thing that is to happen when you take these drugs, but up until my recent introduction, I had very little experience with them. Now that I must use these nasties.......I understand the craziness that they do induce.

I can go from 0 to ten thousand on the anger scale in a nano second. But I have come to realize that the anger isn't really real. It is a side effect of the drug.


The problem is, that others in my life who have experienced my already crazy mood swings don't have the same insight and when I have tried to explain this to them.....well they just chalk it up to yet another crazy component to my new reality. They do so well at understanding.


I've  begun cleaning out the corners of my mind and heart. Nasty spaces some, inhabited by decade old junk and flotsam. Time to through out the baby with the bathwater and move on towards doing what is important and useful rather than raking muck.


I also am using other drugs that have given me "better" insights. Ah, I could even wax poetic and say they have given me keys to the inner workings of my mind. I have, while drifting off to sleep, written many, many essays and stories on subjects that range far and wide. I've jotted the essence of the thoughts down on a notebook next to the bed but by the morning light, the chicken scratching gives me no clue as to my brilliance I stumbled upon in the dark time before.


I've been very weak, and very strong at the same time. It will take me a little while to regain my strength and get back to the beginning again. But in the meantime.....it should be a fun read for you.



I will try, when I can, to come back and check on each of your blogs and give you an update on my state of being.
So there, now you've been warned.

9 comments:

  1. Thanks for the warning. Take care.

    ReplyDelete
  2. I have a friend who must take prednisone from time to time for medical reasons. When she's on it, she takes sick leave from work so she won't kill any coworkers. Seriously.

    I hope you feel better soon and can get off the steroidal treatments!

    ReplyDelete
  3. ewwh, sorry you have to take that stuff. Hope the need for it is gone soon and you can get back to whatever passes for normal for you.

    ReplyDelete
  4. I'm sorry to hear you are going through this. I sure hope you feel better soon.
    Mary

    ReplyDelete
  5. I recently started a Prednisone regimen myself for an upper respiratory infection. I don't get the mood swings, but it does mess with my sleep patterns. I also get these odd auditory hallucinations (I hear a radio/tv in the distance when I lay to down try and sleep). Very odd indeed!

    ReplyDelete
  6. Soooo sorry you are needing such lethal weapons. I had a brief session of that drug and every lymph gland in my head and neck swelled and ached. Sometimes the cure is worse than the condition. It is only worth it if you are a ball player making 30 million a year.
    Do take care and hope you are much better soon and can pitch those demon pills.

    ReplyDelete
  7. I've taken steroids a few times in my life but it was always only a 10 day regimen. the last time was for the most heinous itchy rash that covered my entire body (no joke, my entire body) caused by an allergic reaction to an antibiotic the dentist gave me that I can't remember the name of. I hope to all the gods that no other doctor or dentist ever prescribes that to me again cause I won't know it it's the one until I break out in a rash.

    ReplyDelete
  8. Oma Linda, I am so sorry you are going through all of this! Know we love you and we want you to get better ;o) Big Hugs ;o)

    ReplyDelete
  9. Aww, feel better soon! That prednisolone is super strong sh*t though!

    ReplyDelete

I love to hear from you. Thanks for taking the time to comment.